Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Coagulation, fragmentation and growth processes in a size structured population

Banasiak, Jacek and Lamb, Wilson (2009) Coagulation, fragmentation and growth processes in a size structured population. Discrete and Continuous Dynamical Systems - Series B, 11 (3). pp. 563-585. ISSN 1531-3492

[img]
Preview
PDF (strathprints013318.pdf)
Download (260Kb) | Preview

    Abstract

    An equation describing the dynamical behaviour of hytoplankton cells is considered in which the effects of cell division and aggregration are incorporated by coupling the coagulationfragmentation equation with the McKendrick-von Foerster renewal model of an age-structured population. Under appropriate conditions on the model parameters, the associated initial boundary value problem is shown to be well posed in a physically relevant Banach space.

    Item type: Article
    ID code: 13318
    Keywords: semigroups of operators, semilinear Cauchy problem, coagulation, fragmentation, algal population, size structured population models, statistics, mathematics, Probabilities. Mathematical statistics, Mathematics, Discrete Mathematics and Combinatorics, Applied Mathematics
    Subjects: Science > Mathematics > Probabilities. Mathematical statistics
    Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 12 Nov 2009 10:30
      Last modified: 05 Sep 2014 13:47
      URI: http://strathprints.strath.ac.uk/id/eprint/13318

      Actions (login required)

      View Item

      Fulltext Downloads: